# SDR SWAA2021070789124

- Difficulty date: May 11, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT WING TRAILING EDGE LOWER SURFACE AT APPROXIMATELY ORSS 256; THE WAFFLE PLATE IS CRACKED AT INBD END AND NOT SECURED PROPERLY. / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02 RESTORED FINISH PER AMM 51-21-99
